# SDR DALA2014102605752

- Difficulty date: October 26, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 60,023 hours, 43,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VENT BOX FRAME BS 1463, AFT SIDE WEB CRACKED AT FASTENER AT 0200 POSITION.  FRAME REPAIRED ON PRI/ERA 530243-14, REV ORIGINAL.
